# SDR USAA2009040790827

- Difficulty date: March 30, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EEL - SOME EMERGENCY OVERHEAD LIGHTS MID CABIN INOP.  REPLACED LIGHT DOME LED IN EMERGENCY LIGHT OVERHEAD MID CABIN IAW A319 AMM 33-51-11.
